I had Juvederm put in my nasolabial folds. I was swollen right after and Icould feel a bar of it on one side of my nose (above the nasolabial fold). The swelling has gone down a bit now, but I'm a bit concerned because the side of my nose looks raised. I tried to massage down a bit, but I got more swollen and now have a bit of swelling up towards my eye as though I had recessed circles under my eyes. What shall I do? I'd appreciate any info please.
Swelling Near Nose and Eye Area After Juvederm
Doctor Answers 3
Swelling form juvederm
With swelling or a "bar of filler" on the side of your nose you may be better off to see your doctor so he/she can assess the situation and offer a solution if possible.
Have a question? Ask a doctor
Juvederm bump can be reduced with hyaluronidase
By massaging the "bar" of Juvederm by the side of your nose, you may have spread it further up towards your eye. Juvederm (and other hyaluronic acid fillers like Restylane) attract water so it will fill up with fluid and look more puffy. I suggest waiting a week or two and if it doesn't subside on it's own, then you can have it removed with an injection of hyaluronidase which will thin or remove the filler in that area. In the meantime, avoiding salt, sleeping on your back and limiting physical exercise will help keep the swelling down.
If Juvederm or Restylane (hyaluronic acid) results in a firm lump that does not subside after several days to one week, and if that lump is visible (most often it is more palpable than visible), it can be removed by injecting hyaluronidase (an enzyme) into the area. This should only be done by a physician familiar with the technique. The good news is that any adverse lumps will eventually go away on their own, without treatment, usually after 3 to 6 months.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.